# SDR 2009FA0000750

- Difficulty date: July 27, 2009
- Submitted: August 28, 2009
- Operation: General aviation
- Aircraft: N100R
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0076
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: J3081X9FT
- Condition: Mismanufactured
- Location: Fairing
- Part time: 134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, THE RT WING FUSELAGE FAIRING TO WING SEAL STRIP CAME LOOSE, CAUSING THE STRIP TO LIFT UP AND BEAT AGAINST THE WIND FAIRING CREATING A VERY LOUD NOISE IN THE CABIN AND SOME VIBRATION.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  THE DECISION WAS MADE TO GROUND THE ACFT FOR FURTHER INVESTIGATION AND TO REPLACE ALL WING FAIRING STRIPS WITH A MFG REP ON SITE.   MFG WAS CONTACTED AND EFFECTED A REPAIR ON THE ACFT, WHICH THEN RETURNED TO HOME BASE.  UPON REMOVAL OF THE ACFT WING SEAL STRIPS, IT WAS NOTED THAT THE GLUE HAD BEEM INCONSISTENTLY APPLIED AND WAS SPOTTY IN SOME PLACES.  ALL NEW WING TO FUSELAGE FAIRING STRIPS WERE INSTALLED ON ALL COMPANY ACFT IAW THE PROCEDURES OUTLINED IN THE MM SECTION 57-20-00.  THIS WORK WAS CARRIED OUT UNDER THE SUPERVISION OF ACFT MFG TECH AND TECH REP ON SITE.  (K)
